Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
troydeloci02

4 months on accutane, but it has gotten worse

Recommended Posts

In the first picture you can see my acne right at the start of my accutane treatment. The second picture shows how my acne was after about 2 months (it was starting to clearing up). Shortly after I upped my dosage from 40 to 60mg. After that I’ve broken out badly. The third picture shows my acne at this time. Should I be concerned? I don’t like this at all.

.

Share this post


Link to post
Share on other sites
On 10/3/2018 at 6:07 PM, troydeloci02 said:

In the first picture you can see my acne right at the start of my accutane treatment. The second picture shows how my acne was after about 2 months (it was starting to clearing up). Shortly after I upped my dosage from 40 to 60mg. After that I’ve broken out badly. The third picture shows my acne at this time. Should I be concerned? I don’t like this at all.

.

Maybe you don’t take enough are you on 40 mg ? Have you talked about it with your derm?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×